Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 131, NWS Philadelphia/Mount Holly

July 16, 2024Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 16, 2024, 7:08 PM EDT for Monmouth County, New Jersey. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2024, 7:08 PM EDT (23:08 UTC)
Expired
Jul 16, 2024, 7:42 PM EDT
In force
34 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 23:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 7:18 PM EDTTSTM WND GST 66Sandy Hook, NJSandy Hook, NJ (NOS-NWLON) gusted to 66mph.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 16, 3:36 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.1 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 342 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
342 J/kg
Mixed-layer CIN
-245 J/kg
Mixed-layer LCL
1310 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

502 
WUUS51 KPHI 162308
SVRPHI
NJC025-170015-
/O.NEW.KPHI.SV.W.0131.240716T2308Z-240717T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
708 PM EDT Tue Jul 16 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern Monmouth County in central New Jersey...

* Until 815 PM EDT.

* At 708 PM EDT, a severe thunderstorm was located over Keansburg, or
  near Huguenot, moving east at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Long Branch, Sandy Hook, Middletown, Tinton Falls, Holmdel, Red
  Bank, Matawan, Highlands, Navesink, Lincroft, Eatontown, West Long
  Branch, Keyport, Rumson, Little Silver, Oceanport, Shrewsbury,
  Strathmore, and North Middletown.

This includes Garden State Parkway between mile markers 110 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with this storm. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.

&&

LAT...LON 4029 7397 4037 7429 4040 7425 4044 7424
      4045 7422 4044 7420 4046 7418 4041 7399
      4044 7399 4048 7402 4048 7401 4043 7397
TIME...MOT...LOC 2308Z 274DEG 26KT 4048 7411 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Staarmann
3 follow-up statements
395 
WWUS51 KPHI 162313
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
713 PM EDT Tue Jul 16 2024

NJC025-170015-
/O.CON.KPHI.SV.W.0131.000000T0000Z-240717T0015Z/
Monmouth NJ-
713 PM EDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONMOUTH COUNTY...

At 712 PM EDT, a severe thunderstorm was located near Sandy Hook, 
moving east at 30 mph. Significant winds, potentially in excess of 
70 mph, are expected at Sandy Hook.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Tinton Falls, Holmdel, Red Bank,
Matawan, Highlands, Navesink, Lincroft, Eatontown, West Long Branch,
Keyport, Rumson, Little Silver, Oceanport, Shrewsbury, Strathmore,
and North Middletown.

This includes Garden State Parkway between mile markers 110 and 120.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4029 7397 4037 7429 4040 7425 4044 7424
      4045 7422 4044 7420 4046 7418 4041 7399
      4044 7399 4048 7402 4048 7401 4043 7397
TIME...MOT...LOC 2312Z 273DEG 27KT 4048 7405 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Staarmann
091 
WWUS51 KPHI 162327
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
727 PM EDT Tue Jul 16 2024

NJC025-170015-
/O.CON.KPHI.SV.W.0131.000000T0000Z-240717T0015Z/
Monmouth NJ-
727 PM EDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHEASTERN MONMOUTH COUNTY...

At 727 PM EDT, a severe thunderstorm was located near Sandy Hook,
moving east at 30 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to vehicles is possible. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Long Branch, Sandy Hook, Middletown, Red Bank, Highlands, Navesink,
Rumson, Little Silver, and Oceanport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Frequent cloud to ground lightning is occurring with this storm. Move
indoors immediately. Lightning is one of nature's leading killers.
Remember, if you can hear thunder, you are close enough to be struck
by lightning.

&&

LAT...LON 4029 7397 4040 7414 4044 7411 4041 7399
      4041 7398 4047 7402 4047 7401 4043 7397
TIME...MOT...LOC 2327Z 274DEG 24KT 4047 7394 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

Staarmann
804 
WWUS51 KPHI 162342
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
742 PM EDT Tue Jul 16 2024

NJC025-162352-
/O.CAN.KPHI.SV.W.0131.000000T0000Z-240717T0015Z/
Monmouth NJ-
742 PM EDT Tue Jul 16 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MONMOUTH COUNTY
IS CANCELLED...

The storm which prompted the warning has moved offshore and out of 
the area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central New Jersey.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.

LAT...LON 4029 7397 4040 7414 4044 7411 4041 7399
      4041 7398 4047 7402 4047 7401 4043 7397
TIME...MOT...LOC 2340Z 274DEG 26KT 4046 7380 

$$

Staarmann

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 4:43 PM EDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jul 16, 4:43 PM EDT, 2 hours 25 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
443 PM EDT Tue Jul 16 2024

.SYNOPSIS...
A thermal trough will remain in place over the East Coast through
Wednesday as Bermuda high pressure remains offshore. A cold front
will move across the region on Wednesday night into Thursday and
stall to our south through the weekend. High pressure briefly builds
into the area Friday through Sunday before another front approaches
the area into early next week.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
Brutal heat and humidity continues late this afternoon. Cumberland,
Atlantic, and Cape May counties in NJ were added to the Excessive
Heat Warning through Wednesday.

Convection has initiated across the Lehigh Valley and Poconos over
the last hour or so with a Severe Thunderstorm Watch now in effect
for the entire CWA. Abundant instability (2000 to 2500+ J/kg) ahead
of this disorganized line of storms with DCAPE values in excess of
over 1000 J/kg will support scattered severe thunderstorms this
evening with gusty winds and downpours. Showers and thunderstorms
taper off by midnight. Warm and humid again tonight with lows in the
70s, though not much below 80 in and around Philadelphia.

Dangerous heat continues into Wednesday again with many locations
seeing heat index values over 100 by the afternoon. While cloud
coverage and possible storms (severe weather and hydro discussion
below) may limit temperatures from getting too out of hand, dew
points will likely increase a bit and linger in the low 70s during
the afternoon hours, leading to continued oppressive heat. As a
result, heat headlines will be carried into Wednesday given the
compounded effect from numerous days with dangerous heat.

For the storms on Wednesday, a slow-moving cold front will create a
marathon of severe weather and hydro concerns beginning early
afternoon through the late night hours. Abundant instability and
PWAT values over 2 inches will fuel the potential for training
thunderstorms across the region. Much of the storms during the
afternoon will stay north and west of the I-95 corridor with storms
in the afternoon and nighttime largely impacting areas south and
east. SPC currently has a Slight Risk of severe weather across much
of the region with a Marginal across much of the Jersey Shore and
Delaware Beaches. The WPC has a Slight Risk for excessive rainfall
for the urban corridor with a Marginal Risk for the rest of the
CWA.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Scattered thunderstorms are expected to continue through the first
half of Wednesday night ahead of the advancing cold front. Heavy
rain and locally gusty winds will be the main threats as the line of
storms work their way through the area. Storms should eventually
give way to just some residual showers before tapering off from
northwest to southeast overnight. Low temps will fall in the upper
60s to low 70s.

The cold front should fully cross through the region by Thursday
morning but will begin to slow down as it passes to our south and
east. So while, the northern half of the area will begin to see some
clearing, the southern half of the area (especially near the coast),
will see cloud cover linger throughout the day. Isolated showers and
storms may hang up along the coast as well, but overall, this chance
remains uncertain/low. On the bright side, this cold front will
knock down temps with highs in the low to mid 80s.

By Thursday night and Friday, the cold front will slide far enough
to our south, allowing the drier airmass behind the front to fully
filter into the region. Skies will become mostly clear at night with
just a few fair weather clouds during the day on Friday. Temps will
be very close to normal with highs in the mid to upper 80s and lows
in the 60s. The biggest change is that with the drier airmass, dew
points will be back in the 50s, so it will feel much more
comfortable outside compared to earlier this week.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
The long term will encompass a much more seasonable, sensible and
comfortable weather period compared to the previous two weeks. Broad
high pressure will build in from the north and west through much of
the weekend with just a stationary boundary located near the
southern Delmarva. A few impulses will transverse along the boundary
which may cause a few isolated to scattered showers/storms through
the weekend but this will primarily be confined to the Delmarva and
southernmost New Jersey. Elsewhere, a dry weekend is anticipated
with a mix of clouds and sun. Some better energy and forcing then
approaches on Monday and Tuesday, which brings the threat for a more
widespread potential for showers and thunderstorms back to the area.

In terms of temperatures, a very comfortable airmass will be in
place for mid-July. Temps will generally be in the mid to upper 80s
with dew points in the 60s. This will keep heat indicies in close
proximity to the actual air temperature, so no heat headlines are
expected in the near future.

&&

.AVIATION /21Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Rest of this afternoon (through 00Z)...VFR to start this afternoon.
Late day SHRA/TSRA possible, starting primarily after 21Z. Will
include TEMPO TSRA group for KRDG/KABE and a VCTS/PROB30 group for
KTTN/KPNE/KPHL/KILG. Wind gusts in excess of 40 kt and VSBYs less
than 1SM in heavy rain possible in the strongest storms. SW winds 5
to 10 kt, increasing to 10 to 15 kt with 20 to 25 kt gusts by
midday. Moderate confidence overall.

Tonight...SHRA/TSRA taper off by 04Z. VFR overall. SW winds 5 to 10
kt. Moderate confidence.

Wednesday...VFR in the morning before showers and thunderstorms in
the afternoon and into the evening could result in sub-VFR
conditions. Moderate confidence.

Outlook...

Wednesday night...Sub-VFR conditions likely with scattered
thunderstorms. A few storms may be severe with locally damaging
winds.

Thursday through Sunday...Primarily VFR. A chance of a thunderstorm
at KACY/KMIV on Thursday with a slight chance of a thunderstorm over
the weekend. Otherwise, no significant weather expected.

&&

.MARINE...
Although conditions may approach Small Craft Advisory criteria
tonight, it looks like conditions will fall just short. SW winds 15
to 20 kt this afternoon, then diminishing to 10 to 15 kt tonight.
Seas 3 to 4 feet.

SCA conditions possible later on Wednesday as gusts near 20-25 kts
with seas building near or just shy of 5 feet. Showers and
thunderstorms may produce winds in excess of 40 kts.

Outlook...

Wednesday night...SCA conditions likely. S-SW winds around 10-20 kt
and seas around 4-6 feet.

Thursday through Sunday...No marine headlines expected. Winds will
generally range between 5-15 kt with seas of 2-4 feet.

Rip Currents...

For Wednesday, the south-southwest flow will increase to around
15-20 mph with gusts up to 25 mph. Wave heights in the surf
zone are again forecast to be around 1-3 feet with a 5-7 second
period. Therefore, a MODERATE RISK for the development of
dangerous and life threatening rip currents is again in place
for the Jersey Shore in Ocean, Atlantic, and Cape May counties,
and a LOW risk for the Jersey Shore in Monmouth county and
Delaware Beaches.

Late day showers and thunderstorms are possible along both the
Jersey Shore and Delaware Beaches.

Some areas of fog at times will cause reduced visibility along
the shoreline.

For Thursday, winds will turn more offshore out of the west to
northwest and decrease to around 10 mph. Wave heights will
mainly remain around 1-2 feet with a 5-7 second period. As the
winds should be weaker and directed offshore across the region,
the risk for the development of dangerous and life threatening
rip currents is forecast to decrease to LOW on Thursday for all
coastal zones.

For specific beach forecasts, visit weather.gov/beach/phi

&&

.CLIMATE...
Georgetown and Reading tied their record highs for yesterday July
15th. Georgetown also tied its record warm lowest temperature for
Monday with 75 degrees. For today and Wednesday, near record breaking
temperatures (both highs and lows) are possible. We've included the
records for our climate sites below.

Record High Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)          101/1988
AC Airport (ACY)         100/1983
AC Marina (55N)          100/1983
Georgetown (GED)          97/1953 & 1992
Mount Pocono (MPO)        93/1988
Philadelphia (PHL)       102/1988
Reading (RDG)            100/1900
Trenton (TTN)            102/1988
Wilmington (ILG)         100/1983

Record Warmest Low Temperatures (today)
                          July 16
Site                  Record/Year
Allentown (ABE)           76/1983
AC Airport (ACY)          77/1983
AC Marina (55N)           80/2013
Georgetown (GED)          80/1955
Mount Pocono (MPO)        70/1955
Philadelphia (PHL)        80/2013
Reading (RDG)             78/1955
Trenton (TTN)             78/1983
Wilmington (ILG)          77/2013

Record High Temperatures (Wednesday)
                          July 17
Site                  Record/Year
Allentown (ABE)           99/1999
AC Airport (ACY)          99/2012
AC Marina (55N)           95/1937
Georgetown (GED)         100/2019
Mount Pocono (MPO)        91/1999
Philadelphia (PHL)       102/1988
Reading (RDG)            102/1988
Trenton (TTN)            100/1988
Wilmington (ILG)         100/1988

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Excessive Heat Warning until 8 PM EDT Wednesday for PAZ060>062-
     070-071-101>106.
     Heat Advisory until 8 PM EDT Wednesday for PAZ054-055.
NJ...Excessive Heat Warning until 8 PM EDT Wednesday for NJZ007>010-
     012-013-015>023-027.
     Heat Advisory until 8 PM EDT Wednesday for NJZ001-014.
DE...Excessive Heat Warning until 8 PM EDT Wednesday for DEZ001>003.
     Heat Advisory until 8 PM EDT Wednesday for DEZ004.
MD...Excessive Heat Warning until 8 PM EDT Wednesday for MDZ012-015-
     019-020.
MARINE...None.

&&

SYNOPSIS...DeSilva/Robertson
NEAR TERM...MJL
SHORT TERM...DeSilva
LONG TERM...DeSilva
AVIATION...DeSilva/MJL
MARINE...AKL/DeSilva/MJL
CLIMATE...WFO PHI

In the hours before

Local storm report, Jul 16, 6:43 PM EDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
643 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     Tstm Wnd Dmg     Frenchtown              40.53N 75.06W
07/16/2024                   Hunterdon          NJ   Emergency Mngr

            EM relays report of extensive tree damage in
            Frenchtown. Will pass along more information
            when known. Time estimated from radar.

&&

DeSilva
Local storm report, Jul 16, 6:45 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
645 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Tstm Wnd Dmg     Clinton                 40.63N 74.92W
07/16/2024                   Hunterdon          NJ   Dept of Highways

            NJ DOT - STMC: Downed tree on NJ 173
            eastbound NJ 173 (Clinton Twp) 2 Right lanes
            of 3 lanes closed. Time estimated.

&&

DeSilva
Local storm report, Jul 16, 6:51 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
651 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     Tstm Wnd Dmg     2 ESE Springtown        40.54N 75.25W
07/16/2024                   Bucks              PA   Dept of Highways

            Downed tree in wires on SLIFER VALLEY RD /
            LEHNENBERG RD both directions at DURHAM RD.
            Time estimated from radar.

&&

DeSilva
Local storm report, Jul 16, 6:52 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
652 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     Tstm Wnd Dmg     North Heidelberg Twp    40.40N 76.12W
07/16/2024                   Berks              PA   Public

            Large tree limb down in driveway in Lower
            Heidelberg Twp. Time estimated by radar.

&&
Local storm report, Jul 16, 6:53 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
653 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     Tstm Wnd Dmg     2 S Durham Twp          40.56N 75.23W
07/16/2024                   Bucks              PA   Dept of Highways

            Downed tree in wires on SLIFER VALLEY RD /
            LEHNENBERG RD both directions at GALLOWS
            HILL RD. Time estimated from radar.

&&

DeSilva
Local storm report, Jul 16, 6:58 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
658 PM EDT Tue Jul 16 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     Tstm Wnd Dmg     Sussex                  41.21N 74.61W
07/16/2024                   Sussex             NJ   Public

            Numerous tree limbs and branches down in
            Sussex, NJ. Time estimated by radar.

&&

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 4:59 PM EDTSevere Thunderstorm WarningPHIMorris, Sussex, Warren46 min
Jul 16, 5:01 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren44 min
Jul 16, 5:15 PM EDTSevere Thunderstorm WarningPHIHunterdon60 min
Jul 16, 5:41 PM EDTSevere Thunderstorm WarningPHISussex49 min
Jul 16, 5:43 PM EDTSevere Thunderstorm Warning Considerable damage threatPHIHunterdon, Morris, Somerset47 min
Jul 16, 6:22 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Morris, Somerset38 min
Jul 16, 7:09 PM EDTSpecial Marine WarningPHI41 min
Jul 16, 7:11 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren49 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.